# SDR 9905139976

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK AT NBR 4 FLAP HING OUTBOARD BOLT HOLE AT BOTTOM APPROXIMATEY 3.8 INCH ON WING SPAR.  REPAIRED PER EA 99-169349.
